Extension of certain classes of generating functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), p. 1-7
@article{RSMUP_1989__81__1_0,
     author = {Raina, R. K.},
     title = {Extension of certain classes of generating functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     pages = {1-7},
     zbl = {0682.33004},
     mrnumber = {1020180},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__1_0}
}
Raina, R. K. Extension of certain classes of generating functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989) pp. 1-7. http://www.numdam.org/item/RSMUP_1989__81__1_0/

[1] H.W. Gould, A series transformation for finding convolution identities, Duke Math. J., 28 (1961), pp. 193-202. | MR 123895 | Zbl 0122.30501

[2] R.K. Raina, Certain generating relations involving several variables, J. Natur. Sci. Math., 23 (1983), pp. 33-42. | MR 707367 | Zbl 0509.33005

[3] R.K. Raina, On generating functions associated with the H-functions, Bull. Inst. Acad. Sinica, 13 (2) (1985), pp. 149-155. | MR 805017 | Zbl 0593.33005

[4] H.M. Srivastava - R. G. BUSCHMAN, Some polynomials defined by generating relations, Trans. Amer. Math. Soc., 205 (1975), pp. 360-370. | MR 369770 | Zbl 0288.33027

[5] H.M. Srivastava - R. Panda, Some, expansion theorems and generating relations for the H-function of several complex variables - II, Comment. Math. Uni. St. Paul, 25 (1976), pp. 167-197. | MR 499347 | Zbl 0342.33017

[6] H.M. Srivastava - R. K. RAINA, New generating functions for certain polynomial systems associated with the H-functions, Hokkaido Math. J., 10 (1981), pp. 34-45. | MR 616942 | Zbl 0438.33005

[7] H.M. Srivastava - H. L. MANOCHA, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Ltd., Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto (1984). | MR 750112 | Zbl 0535.33001

[8] D. Zeitlin, A new class of generating functions for hypergeometric polynomials, Proc. Amer. Math. Soc., 25 (1970), pp. 405-412. | MR 264123 | Zbl 0192.41501